Author(s): Kammer RT
Abstract Share this page
Abstract A 55-year-old male was admitted with a recent non-ST-elevation myocardial infarction (NTEMI) and taken to the catheterization laboratory for further management. Culprit lesions were identified in the distal right coronary artery and ramus intermedius, requiring 2 paclitaxel-eluting stents (Taxus(R), Boston Scientific Corp., Natick, Massachusetts) and a bare-metal stent, respectively. The patient was started on ticlopidine therapy due to a history of clopidogrel- associated skin rash. One day after ticlopidine initiation, the patient developed pruritus and a maculopapular rash of the trunk area. The patient was discharged briefly on aspirin and cilostazol therapy with readmission plans for clopidogrel desensitization. A modified protocol was successfully utilized to desensitize the patient.
This article was published in J Invasive Cardiol
and referenced in Journal of Allergy & Therapy